A 3D analog of problem $\mathrm M$ for a third-order hyperbolic equation
Differencialʹnye uravneniâ, Tome 40 (2004) no. 12, pp. 1698-1700
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2004_40_12_a12,
author = {V. F. Volkodavov and I. N. Rodionova and S. V. Bushkov},
title = {A {3D} analog of problem~$\mathrm M$ for a third-order hyperbolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1698--1700},
year = {2004},
volume = {40},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2004_40_12_a12/}
}
TY - JOUR AU - V. F. Volkodavov AU - I. N. Rodionova AU - S. V. Bushkov TI - A 3D analog of problem $\mathrm M$ for a third-order hyperbolic equation JO - Differencialʹnye uravneniâ PY - 2004 SP - 1698 EP - 1700 VL - 40 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_2004_40_12_a12/ LA - ru ID - DE_2004_40_12_a12 ER -
V. F. Volkodavov; I. N. Rodionova; S. V. Bushkov. A 3D analog of problem $\mathrm M$ for a third-order hyperbolic equation. Differencialʹnye uravneniâ, Tome 40 (2004) no. 12, pp. 1698-1700. http://geodesic.mathdoc.fr/item/DE_2004_40_12_a12/